×

zbMATH — the first resource for mathematics

Asia Pacific Journal of Mathematics

Short Title: Asia Pac. J. Math.
ISSN: 2357-2205/e
Publisher: Asia Pacific Academic, Auckland
Online: http://apjm.apacific.org/apjm/archives/
Comments: Indexed cover-to-cover; Published electronic only as of Vol. 1 (2014). This journal is published open access.
Documents indexed: 64 Publications since 2014
References indexed: 64 Publications with 1015 References
all top 5

Latest Volumes

4 No. 2 (2017)
4 No. 1 (2017)
3 No. 2 (2016)
3 No. 1 (2016)
2 No. 2 (2015)
2 No. 1 (2015)
1 No. 2 (2014)
1 No. 1 (2014)
all top 5

Authors

5 Qureshi, Mohammad Idris
4 Baboo, M.S.
4 Daher, Radouan
3 Mathad, Veena N.
3 Sudharsan, Tirumalai Vinjimur
2 El Hamma, Mohamed
2 El Ouadih, Salah
2 Esi, Ayten
2 Gupta, Animesh
2 Jeyaraman, M.P.
2 Kabra, Deepak Kumar
2 Latha, Satyanarayana
2 Makinde, Deborah Olufunmilayo
2 Ramudu, E.Taraka
2 Rao, Koduru Pandu Ranga
2 Shukla, Satish
2 Singh, Gagandeep
2 Solai, Ramkumar S.
2 Subramanian, Nachiappan
2 Uthayakumar, R.
1 Abbas, Mujahid
1 Afasinu, K.J.
1 Afolabi, A.O.
1 Al Sarari, Fuad.S.M.
1 Al Sarari, Fual S.
1 Alatif, Mohammed
1 Ali, Md.Mustaq
1 Altinkaya, Şahsene
1 Arora, Ashish
1 Babu, A.Som
1 Badshah, V. H.
1 Bajaj, Sulakshana
1 Bhagat, Prakash
1 Boujeddaine, Mustapha
1 Chahbi, Abdellatif
1 Deepmala, Deepmala
1 Dubey, Anuj Kumar
1 Dubey, Ravi Prakash
1 El Attar, Abderrahim
1 Ezhilarasi, Raman
1 Farzana, H.Aaisha
1 Ghanbari, Kazem
1 Gholami, Yousef
1 Hammad, H.A.H.
1 Hasan, Ayazul
1 Hossen, H. M.
1 Jabee, Saima
1 Jagatap, R.D.
1 Kabbaj, Samir
1 Kamaraj, B.
1 Karacan, Murat Kemal
1 Kawauchi, Akio
1 Khademloo, Somayeh
1 Khan, Bashir A.
1 Khan, Shabana
1 Krishna Rao, M.Murali
1 Kumar Jhade, Pankaj
1 Kureš, Miroslav
1 Latha, S.R.
1 Magarde, Devkrishna
1 Mahde, Senan
1 Mahde, Sultan Senan
1 Mishra, Lakshmi Narayan
1 Moghaddam, Majid Abrishami
1 Mohseni, Raheleh
1 Naji, Ahmed Mohammed
1 Özarslan, Hikmet Seyhan
1 Palanivel, M.
1 Pawar, Yashashree Shivajirao
1 Puttaswamy, T.K.
1 Quraishi, Kaleem A.
1 Quresh, M.I.
1 Qureshi, Imran Haider
1 Rafi, Noorbhasha
1 Ranganayakulu, D.
1 Rashwan, Ahmad Rashwan
1 Rashwan, Rashwan Ahmed
1 Rosy, Thomas
1 Sahal, Ali Mohammed
1 Saluja, Amarjeet Singh
1 Shilpa, N.
1 Singh, Gurcharanjit
1 Soner, Nandappa D.
1 Sriram, Sundararajan
1 Stephen, Bhaskaran Adolf
1 Subramanian, Kumbakonam Govindarajan
1 Subramanian, N.R.
1 Suresh, T.K.
1 Swamy, P.Ranga
1 Szabó, Sándor
1 Tam, Simon
1 Varma, S.Sunil
1 Vasuki, R.
1 Vasundhara, R.C.
1 Venkat, Ibrahim
1 Venkateswarlu, Bolineni
1 Verma, Rohit Kumar
1 Vijaya, R.Bhuvana
1 Vijayalakshmi, S.P.
1 Vijayashree, M.
...and 3 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription